MAUDE Adverse Event Report: ABIOMED, INC. - 1220648 IMPELLA CP; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. - 1220648 IMPELLA CP; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Model Number IMPELLA CP
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hemolysis (1886); Unspecified Infection (1930); Renal Failure (2041); Hypovolemia (2243)
Date of Event 12/19/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The complainant reported a patient was implanted with an impella device for mechanical circulatory support.While on support, the patient was presented with hemolysis.The hemolysis had progressed with haptoglobin administration; however, did not improve and became anuria.Dialysis was started.It was reported that the cause was insufficient circulating blood volume due to infection.No further information was provided.The patient remained on support.
 
Additional Manufacturer Narrative
The impella device was not received from the customer; therefore, investigation of the device was not possible.Should the device or any new information be received, a supplemental mdr will be filed.
 
Additional Manufacturer Narrative
B2 revised selection as it was entered incorrectly on the initial report that was submitted.B3 revised date of event.B5 added information that was omitted from the initial report that was submitted.H6 type of investigation was revised due to device discarded.H11 updated due to the device being discarded.The impella device was discarded by the customer and therefore,¿an evaluation of the device was not possible.Should any new information be received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
H6 investigation: type, findings, and conclusion codes and h6 component codes were updated accordingly based on the completed investigation.The device was not returned; therefore, an evaluation/analysis of the device was not possible.The cause of the injuries was not determined due to insufficient clinical details.

Brand Name
IMPELLA CP
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC. - 1220648
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
ABIOMED EUROPE GMBH
neuenhofer weg 3
aachen
GM  
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24124323
Report Number1220648-2026-01183
Device Sequence Number6075544
Product Code OZD
UDI-Device Identifier00813502011609
UDI-Public(01)00813502011609(10)2026769777(17)270831
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberIMPELLA CP
Device Catalogue Number0048-0024-JP
Device Lot Number2026769777
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer01/21/2026
02/10/2026
Initial Report FDA Received Date01/20/2026
Supplement Report FDA Received Date01/22/2026
02/21/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age47 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceAsian